Ask an expert
Question

01 Mar 2004

Ovary pain
I wonder if someone can help. I'm currently on Clomid - 50mg. I am 9 days post ovulation and am having very strange sentations in both of my ovaries - the same as when I ovulate. I had a cyst on the 1 ovary last month, could it be a cyst developing on the other one? It seems to move from one to the other randomly through the day??? Do cysts interfere with your ability to fall pregnant. I know they dissapate as your cycle progress's. I was told its nothing to be worried about just a side effect of the clomid - is this true?
Answer 446 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is true that Clomid can cause cysts on the ovaries, so this is probably what you are feeling. The best way to use Clomid is for your doctor to track your cycle with hormone levels and scans. If you are having pain, I would suggest that you consult your doctor, as overstimulation can sometimes occur.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19320 votes
Vote